# SDR AU970699

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172H
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 07341023
- Condition: Corroded
- Location: Elevator Control
- Component: Cessna, 053200173LH
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ELEVATOR TORQUE TUBE COLLARS PNO 0734102-3 (INBOARD) AND PNO 0734102-4 (OUTBOARD) SEVERELY CORRODED - RIVET HEADS LOST - RIBS, SKIN AND STRINGERS ALSO CORRODED
